# SDR HNAA2013123000640

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 41,136 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Switch Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY SWITCH BACK-LIGHT IS INOPERATIVE.  R & R GREEN EMERGENCY LIGHT SWITCH BULB AND RE-SECURED LENS.
